Mathematical Research Letters

Volume 20 (2013)

Number 1

Variance of the exponents of orbifold Landau–Ginzburg models

Pages: 51 – 65



Wolfgang Ebeling (Institut für Algebraische Geometrie, Leibniz Universit¨at Hannover, Germany)

Atsushi Takahashi (Department of Mathematics, Graduate School of Science, Osaka University, Toyonaka, Osaka, Japan)


We prove a formula for the variance of the set of exponents of a nondegenerate weighted homogeneous polynomial with an action of a diagonal subgroup of $SL_n(\mathbb{C})$.

2010 Mathematics Subject Classification

14L30, 32S25, 32S35

Published 20 September 2013